# SDR AALA202301309790

- Difficulty date: January 26, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 64,026 hours, 8,065 cycles
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Condition: Faulted
- Location: Dc Pwr Control
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, G
- Precautionary procedure: A, D

## Discrepancy

AIRCRAFT WAS GROUNDED: IN CRUISE FL320 WARNINGS FOR THE FOLLOWING STATUS MESSAGES: PFCS INTERFACE TERR SYST, AOA VANE L/R , FLT REC SYS, CAB ACT AUTO L, ASCP PR1 CON L, WARN SPKR L, STALL WARNING L, WEU CHN L/R, LSCF POWER SUP 2. FLIGHT AIR INTERRUPTED BACK TO MIA. EMERGENCY WAS DECLARED AND WAS OVERWEIGHT FOR LANDING. FOUND FAULTY STAND-BY POWER- DC CONTROL RELAY (K24019) PER FIM 24-33-00-810-816. REPLACED SAME AND TESTED IAW AMM 24-33-07.
